ON-LINE ALGORITHMS FOR DIVISION AND MULTIPLICATION.

TitleON-LINE ALGORITHMS FOR DIVISION AND MULTIPLICATION.
Publication TypeJournal Article
Year of Publication1977
AuthorsKS Trivedi, and MD Ercegovac
JournalIEEE Transactions on Computers
VolumeC-26
Start Page681
Issue7
Pagination681 - 687
Date Published01/1977
Abstract

On-line algorithms for division and multiplication are developed. It is assumed that the operands as well as the result flow through the arithmetic unit in a digit-by-digit, most significant digit first fashion. The use of a redundant digit set, at least for the digits of the result, is required.

Short TitleIEEE Transactions on Computers